# SDR DALA2022011300269

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,621 hours, 27,614 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:604. CORRECTIVE ACTION: REPLACED MISSING R2 DOOR SLIDE LIGHT LENS ASSY SLIDE LIGHT CKS NORMAL. (2083291)
